Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Hair loss in diabetes

Doctor my cousin was diagnosed with diabetes but hes having hair loss and tooth loss what might cause these i am rg
Asked On : Wed, 13 Jul 2011
Answers:  3 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

hair loss tooth loss is one of sign of ca deficiency or drug reaction.

what is your cousin age?
check sr. ca, thyroid,cbc, urea, creatine

Answered: Wed, 13 Jul 2011
Diabetologist Dr. Ram Kumar Chawla's  Response
wellcome to HCM. definitly diabetes effects multiorgan but in routine these are not seen better to rule out other causes also. better to consult endocrinologist near by u.
Answered: Wed, 13 Jul 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Diabetes is a multifaceted disease.There are normally presence of other conditions like obesity,lipid abnormality,vitamin deficiency etc.This can lead to hair loss and other problems.Please get in touch with your physician.There are chances of other hormonal abnormality also.Please ask to him get proper investigation done and take diet and treatment as per the advise.
wishing him good health.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor